MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description
Sales rep reported half of the screen remains black.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of half of the screen remains black was confirmed.The root cause is determined to be due to a defective probe.The device was serviced, tested, and returned to the customer.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description
Sales rep reported half of the screen remains black.

Brand Name
SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7768183
Report Number3006260740-2018-01982
Device Sequence Number1793861
Product Code IYO
UDI-Device Identifier00801741091056
UDI-Public(01)00801741091056
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090
Device Catalogue Number9770090
Device Lot NumberN/I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Distributor Facility Aware Date07/18/2018
Event Location Hospital
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1